Skip to content
Jolessa Birth Control
avatar
kdcc1830 posted:
I started taking Jolessa birth control just about 3 months ago. This is one of those that makes you only have 4 periods a year. I took it for about a month and a half and was sick the entire time. I was nauseous, had headaches and muscle aches and even had a period of sorts. I stopped taking the pills and right after I stopped taking them I had the longest period I have ever had in my life. About 3 weeks after that I started spotting and my doctor gave me ortho tri cyclin. Since I was spotting I figured I was getting back on track and started taking the new pills on Sunday, but the spotting stopped that day. I am having some cramping and my breasts are really tender and for all intense and purposes seems like I am having a period but I am not. How long should it take my system to return to normal after taking the Jolessa and should I stop taking the other birth control for the time being?
Reply


Spotlight: Member Stories

My question is what are the benifits of taken Premarin after having a hysterorectomy at the age of 40? can I quit taken premarin? I have gained 20 lbs...More

Helpful Tips

Be the first to post a Tip!

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.